# SDR SWAA950607

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd T-Chord
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND TWO CRACKS AT T-CHORD BS 178 BULKHEAD AFT SIDE, WL 184, ONE I/B AND ONE O/B.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
